A note on order statistics from symmetrically distributed samples

Tom 38 / 2011

Marek Kałuszka, Andrzej Okolewski Applicationes Mathematicae 38 (2011), 477-483 MSC: Primary 62G30; Secondary 62E99. DOI: 10.4064/am38-4-6

Streszczenie

We present a first moment distribution-free bound on expected values of $L$-statistics as well as properties of some numerical characteristics of order statistics, in the case when the observations are possibly dependent symmetrically distributed about the common mean. An actuarial interpretation of the presented bound is indicated.

Autorzy

  • Marek KałuszkaInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    90-005 Łódź, Poland
    e-mail
  • Andrzej OkolewskiInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    90-005 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek